# SDR 03FDEA00984

- Difficulty date: June 27, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 60,128 hours, 18,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR S 21  COMPLY WITH EA 8-5750-70954, FOR RT INBD FLAP OUTBD SUPPORT.       RECEIVED BUSHINGS IAW MAE TRAVELERS T2/343953 @ T2/343780. INSTALLED BUSHINGS IAW   CMM 57-44-09.COMPLIED WITH EA 8-5750-70954 FOR  RT INBD FLAP OUTBD HINGE SUPPORT.
